# SDR CKSA98263

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45803
- Engine: Pwa JT3D3B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Actuator
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

DURING DESCENT, NR 2 ENGINE FIRE WARNING CAME ON.  PROCEDURES FOLLOWED IAW AIA FOM.  ENGINE SHUTDOWN AND NR 2 BOTTLE FIRED.  NR 2 BOTTLE PRESS LOW LIGHT DID NOT COME ON NR 1 BOTTLE FIRED AND PRESS LOW LIGHT CAME ON.  FOUND T/R ACTUATOR LEAKING BADLY WHICH CAUSED THE FIRE WARNING TO GO OFF.  REMOVED AND REPLACED T/R ACTUATOR ON ENGINE NR 2 OPS CHECK ON ENG RUN UP GOOD IAW DC8 MM 78-7-0.  ALSO, REMOVED AND REPLACED NR 1 AND NR 2 FIRE BOTTLES.  TEST GOOD IAW DC8 MM 26-4-1.
